# SDR AALA20070493

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Part serial: 28344
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT CEILING AND FLOOR AT LEFT AISLE SEAT ROWS 30 TO AFT OF CABIN INTERMITTENTLY ON AND OFF THROUGH OUT FLIGHT.  LANDED LAX WITHOUT INCIDENT.  REPLACED BATTERY PACK AND CHARGER AT SEAT 39AB FOR EMERGENCY LIGHTS AT CEILING AND FLOOR AT LEFT AISLE SEAT ROWS 30 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
